Norco Abuse Signs

Norco Abuse Signs

Abuse of painkillers has become a big problem in many parts of the world. The problem is worsened by the fact that most of these drugs are prescribed in hospitals, and are therefore easily available. Unfortunately, many people are unaware when they are falling into the habit of prescription drug abuse.

Norco falls in the class of narcotic painkillers. It is actually a brand composed of two drugs, namely hydrocodone and acetaminophen. Hydrocodone is an opiate and is known to be very effective in treating pain. Acetaminophen is also a very effective medication in providing relief from pain. Norco is used in treating fever, as well as providing relief from pain, whether moderate or severe.

One thing users need to acknowledge is that this type of drug can be very addictive, and should never be taken by individuals with a history of drug abuse. The rate at which an individual becomes addicted to Norco depends on several factors, including the amounts taken, the individual’s chemical composition as well as how they metabolize the drug. However, the process is always the same, resulting from the development of physical and psychic dependency after drug intake. This results in an individual developing a craving for the drug. With continued use, drug residue builds up in the body, producing a chemical tolerance.

Norco Abuse Signs

It is relatively difficult to determine when an individual is abusing a prescription medication. This is because it is difficult to ascertain whether an individual really is in pain and therefore needs the drug. Nevertheless, there are telltale signs that point to Norco abuse, especially in terms of behavioral tendencies. Be on the lookout for unexplained mood swings, extreme irritability and agitation. The individual may also engage in doctor-shopping in an effort to obtain Norco prescriptions from several different medical practitioners. The individual may also increase the dose they are taking, finishing their prescription too quickly.

In addition, you should be on the lookout for changes in their emotional behavior. An individual may become extremely moody or even euphoric, anxious as well as hallucinatory. Most will also display signs of irritability, especially when they have not taken the drug.

Another aspect of an individual’s life most affected by the abuse of Norco is their overall state of health. Be on the lookout for signs such as dry mouth, blurred vision or pinpoint pupils, dizziness, extreme drowsiness, nausea with or without vomiting, constipation, stomach upset, headaches and complaints of ringing in their ears. Some signs are more serious, necessitating immediate medical attention.

More serious symptoms include shallow or labored breathing, fainting, lightheadedness, swelling in the face, throat, lips, and tongue, seizure or convulsions, confusion, and upper stomach pain. The eyes and skin of the individual may also become yellow, a condition known as jaundice.

It is important for an individual to seek medical attention (800-303-2482) early enough so they can be advised on the best way to stop abusing the drug.

Leave a Reply